# SDR CALA2013112193182

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 78,382 hours, 22,614 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD UPPER SURFACE CORROSION.
